MathSciNet Relay Station
MathSciNet bibliographic data
MR1045137 (91m:16015) 16G70 (16D90)
Happel, Dieter Auslander-Reiten triangles in derived categories of finite-dimensional algebras. Proc. Amer. Math. Soc. 112 (1991), no. 3, 641–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement